# SDR C2XA10RI009

- Difficulty date: January 12, 2010
- Submitted: January 21, 2010
- Operation: Air carrier
- Aircraft: N14117
- Make and model: Emb EMB-145XR
- Aircraft serial: 145674
- Aircraft time: 19,794 hours, 10,575 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 47359713
- Part serial: 1419A
- Condition: Inoperative
- Location: Cargo Bay
- Part time: 23,065 hours, 16,536 cycles
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

FLIGHT 2877 - EWR - FLIGHT CREW REPORTED BAGG SMOKE TEST FAILED.  EWR MX REMOVED AND REPLACED FWD BAGG SMOKE DETECTOR AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
